On period relations for abelian integrals on algebraic curves

A. Andreotti; A. L. Mayer

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1967)

  • Volume: 21, Issue: 2, page 189-238
  • ISSN: 0391-173X

How to cite


Andreotti, A., and Mayer, A. L.. "On period relations for abelian integrals on algebraic curves." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 21.2 (1967): 189-238. <http://eudml.org/doc/83420>.

author = {Andreotti, A., Mayer, A. L.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
language = {eng},
number = {2},
pages = {189-238},
publisher = {Scuola normale superiore},
title = {On period relations for abelian integrals on algebraic curves},
url = {http://eudml.org/doc/83420},
volume = {21},
year = {1967},

AU - Andreotti, A.
AU - Mayer, A. L.
TI - On period relations for abelian integrals on algebraic curves
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1967
PB - Scuola normale superiore
VL - 21
IS - 2
SP - 189
EP - 238
LA - eng
UR - http://eudml.org/doc/83420
ER -


  1. [1] L. Ahlfors, The Complex Analytic Structure of the Space of Closed Riemann Surfaces, in « Analytic Functions » Princeton University Press (1960). Zbl0100.28903MR124486
  2. [2] L. Ahlfors, Some Remarks on Teichmüller's Space of Riemann Surfaces, Annals of Math., vol. 74 (1961), p. 171-191. Zbl0146.30602MR204641
  3. [3] L. Ahlfors and L. Bers, Riemann's Mapping Theorem for Variable Metrics, Annals of Math., vol. 72 (1960) p. 385-404. Zbl0104.29902MR115006
  4. [4] A. Andreotti, On a Theorem) of Torelli, Am. J. of Math. vol. 80 (1958), p. 801-828. Zbl0084.17304MR102518
  5. [5] A. Andreotti and H. Grauert, Algebraische Körper von Automorphen Funktionen, Gött. Nachrichten (1961), p. 39-48. Zbl0096.28001MR132211
  6. [6] A. Andreotti and P. Salmon, Anelli con unica decomponibilità in fattori primi ed un problema di intersezioni complete, Monatshefte für Math. vol. 61 (1957) p. 97-142. Zbl0079.15002MR104662
  7. [7] W. Baily, Satake's Compactification of V*n, Am. J. of Math. vol. 80 (1958), p. 348-364. Zbl0087.08301MR99451
  8. [8] L. Bers, Quasiconformal Mappings and Theichmüller's Theorem, N. Y. U. mimeographed notes (1958). 
  9. [9] L. Bers, Spaces of Riemann Surfaces, Proc. Int. Congress Math. Edinburg (1958) p. 349-361. Zbl0116.28803MR124484
  10. [10] L. Bers, Automorphic Forms and General Teichmüller Space, Proc. Conf. Complex Analysis, Minneapolis (1964) p. 109-113. Zbl0141.27501MR178142
  11. [11] H. Cartan, Prolongement des éspaces analytiques normaux, Math. Ann. vol. 136 (1958), p. 97-110. Zbl0106.05302MR99452
  12. [12] F. Conforto, Abelsche Funktionen und algebraische Geometrie, Springer (1956). Zbl0074.36601MR79316
  13. [13] F. Enriques and O. Chisini, Teoria geometrica delle equazioni e delle fuitzioni algebriche, vol. 4, Zanichelli (1934). Zbl0009.15904
  14. [14] H.M. Farkas, Special Divisors, Theta Nulls and Analytic Subloci of Teichmüller Space, to appear. 
  15. [15] A. Maroni, Le serie lineari speciali sulle curve trigonali, Ann. di Mat. s. IV vol. 25 (1946), p. 341-354. Zbl0061.35407MR24182
  16. [16] A. Mattuck and A. Mayer, The Riemann-Roch Theorem for Algebraic Curves, Annali Sc. Normale, Pisa s. III vol. 17 (1963), p. 223-237. Zbl0118.15902MR162798
  17. [17] A. Mayer, Special Divisors and the Jacobian Variety, Math. Ann. Vol. 153 (1964), p. 163-167. Zbl0141.37603MR164969
  18. [18] D. Mumford, Further comments on Boundary Points, Summer Institute in Algebraic Geometry, Woods Hole (1964). 
  19. [19] H.E. Rauch, On the Transcendental Moduli of Algebraic Riemann Surfaces, Proc. Nat. Ac. Sci. U. S. A, vol. 41 (1952), p. 42-49. Zbl0067.30502MR72232
  20. [20] H.E. Rauch, Weierstrass Points, Branch Points and Moduli of Riemann Surfaces, Comm. Pure and Applied Math. vol. 17 (1959), p. 543-560. Zbl0091.07301MR110798
  21. [21] H.E. Rauch, Variational Methods in the Problem of the Moduli of Riemann Surfaces, in Contribution to Function Theory, Tata Institute of Fundamental Research, Bombay (1960) p. 17-40. Zbl0192.18603MR132173
  22. [22] H.E. Rauch, A Transcendental View of the Space of Algebraic, Riemann Surfaces, Summer Institute in Algebraic Geometry, Woods Hole (1964). MR213543
  23. [23] R. Remmert, Projektionen analytischer' Mengen, Math. Ann. vol. 130 (1956), p. 410-441. Zbl0070.07701MR86353
  24. [24] R. Remmert, Holomorphe und Meromorphe Abbildungen komplexer Raume, Math. Ann. vol. 133 (1957), p. 328-370. Zbl0079.10201MR92996
  25. [25] F. Schottky, Zur Theorie der Abelschen Functionen von vier Variablen, J. für Math. vol. 102 (1888), p. 304-352. JFM20.0488.02
  26. [26] C.L. Siegel, Einführung in die Theorie der Modulfunktionen n-ten Grades, Math. Ann. vol. 116 (1939), p. 617-657. Zbl0021.20302MR1251JFM65.0357.01
  27. [27] C.L. Siegel, Analytic Functions of Several Complex Variables, Institute for Advanced Study, (1949). Zbl0036.05004MR34847
  28. [28] C.L. Siegel, Moduln Abelsche Funktionen, GöttingenNachrichten (1963), p. 365-427 Zbl0122.32102MR166196
  29. [29] A. Weil, Variétés Kählériennes, Hermann (1958). Zbl0137.41103MR111056
  30. [30] A. Weil, Zum Beweis des Torellischen Satzes, GöttingenNachrichten (1957), p. 33-53 Zbl0079.37002MR89483
  31. [31] W. Wirtinger, Untersuchungen über Thetafunktionen, Teubner (1895). JFM26.0514.01

Citations in EuDML Documents

  1. Lucien Szpiro, Travaux de Kempf, Kleiman, Laksov sur les diviseurs exceptionnels
  2. Hershel M. Farkas, Relations between holomorphic quadratic differentials II
  3. Enrico Arbarello, Joseph Harris, Canonical curves and quadrics of rank 4
  4. Andrea Del Centina, Osservazioni sulla varietà di 𝐏 g - 1 ( K ) su cui giace la curva canonica di una curva k -gonale
  5. Gerald E. Welters, Polarized abelian varieties and the heat equations
  6. Arnaud Beauville, Sous-variétés spéciales des variétés de Prym
  7. A. Beauville, O. Debarre, Sur le problème de Schottky pour les variétés de Prym
  8. C. Ciliberto, E. Sernesi, Projective Geometry Related to the Singularities of Theta Divisors of Jacobians
  9. Roy Smith, Robert Varley, Deformations of theta divisors and the rank 4 quadrics problem
  10. Arnaud Beauville, Variétés de Prym et jacobiennes intermédiaires

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.